# SDR QXEA2025031900064

- Difficulty date: March 8, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 20,066 hours, 13,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE THROUGH CROSS FRAME 19 ON LH SIDE AFT OF FWD PAX DOOR AT LH WINDSCREEN SUPPORT. PLUGGED HOLE WITH FASTENER AT CROSS FRAME 19 ON LH SIDE OF FWD PAX DOOR AT LH WINDSCREEN SUPPORT. REF EDT2025-170-903388.
